# SDR 2008UALA02122

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 69,824 hours, 7,932 cycles
- Engine: Pwa PW4056
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO GEAR TILT MESSAGE AND INABILITY TO RETRACT LANDING GEAR.  REPLACED RT BODY GEAR TILT ACTUATOR. NO ROOT CAUSE DETERMINED FOR ACTUATOR.  OSV SHOP - NO SHOP DATA FOR ROOT CAUSE.  THIS SAME ACTUATOR WAS REPLACED ON THIS AIRCRAFT ON 2/18/2008.
